Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

About to start sereupin for depression. Is there any side effects of this medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
my doctor told me to start sereupin for depression, but I ma really scared about the side effects and withdrawal symptoms when this a risky antidepressant being around since 1992 and should I take it true that I will have sexual dysfunction
Posted Mon, 13 Aug 2012 in Depression
Answered by Dr. Ashish Mittal 1 hour later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Sereupin contain Paroxetine. It is one of the safest and effective medicine for depression.

It do have sexual side effects in around 20% cases but these side effects reversible and improved with dose reduction or addition of other medicine with it. It is non addictive and withdrawal is negligible or absent on slow tapering of medicine.

Like every medicine it is also have side effects and there is long list of side effects you can find on net. But on clinical practice we see very less side effects with it as it is one of the best medicine in its group.

I am writing all these as I do not want you to stop treatment because of fear of side effects which is experienced by very few number of patient and which can be managed by changing medicine or dose reduction.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor